# SDR COMA9960034

- Difficulty date: January 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N943CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7062
- Engine: Ge CF343A1
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 8062384
- Condition: Malfunction
- Location: Lt Engine
- Part time: 11,595 hours
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: C, D

## Discrepancy

NR 1 ENGINE LAGS NR 2 DURING TAKEOFF.  REPLACED THE LEFT ENGINE FUEL CONTROL.
